# SDR ASAA0080045

- Difficulty date: January 18, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON FLOORBEAM AT FS 1338, FROM RBL 11 TO RBL 44.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW ASA EA 5310-01776.  (M)
